# SDR ABXA9800924

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Part number: 57695255
- Condition: Cracked
- Location: Nr 4 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON UPPER RIB HAD CRACK AT END.  REPAIRED IAW DC8 SRM.
